Main Article Content
We report a 44 year-old, American Society of Anesthesiologist Class I (ASA I), female patient scheduled for elective excision of a small lipoma of the left thigh. She went into a 90 minute apnea and complete muscle paralysis as evidenced by the absence of all stimulatory responses by a peripheral nerve stimulator after receiving midazolam (1.0 mg) and fentanyl (100 µg) intravenously for sedation and analgaesia. The patient made an uneventful recovery after 90 minutes. No cause and effect relationship could be established between the administered drugs and this unusual response.
Day case surgery Midazolam Fentanyl Apnea Muscle paralysis Case report Oman
How to Cite
Khan, R. M., Kaul, N., & Neelakanthan, P. H. (2010). Fentanyl and Midazolam induced Respiratory Arrest and Neuromuscular Paralysis during Day Care Surgery : A case report. Sultan Qaboos University Medical Journal, 10(2), 255–257. Retrieved from https://journals.squ.edu.om/index.php/squmj/article/view/1502